Open Access
Translator Disclaimer
2014 Ostrowski type inequalities for functions whose derivatives are $h$-convex in absolute value
Sever S. Dragomir
Author Affiliations +
Tbilisi Math. J. 7(1): 1-17 (2014). DOI: 10.2478/tmj-2014-0001

Abstract

Some new inequalities of Ostrowski type for functions whose derivatives are $h$-convex in modulus are given. Applications for midpoint inequalities are provided as well.

Citation

Download Citation

Sever S. Dragomir. "Ostrowski type inequalities for functions whose derivatives are $h$-convex in absolute value." Tbilisi Math. J. 7 (1) 1 - 17, 2014. https://doi.org/10.2478/tmj-2014-0001

Information

Received: 27 November 2013; Accepted: 21 February 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1304.26018
MathSciNet: MR3313040
Digital Object Identifier: 10.2478/tmj-2014-0001

Subjects:
Primary: 26D15
Secondary: 25D10

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.7 • No. 1 • 2014
Back to Top